Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 80, NWS Lincoln, IL

June 13, 2015Morgan County, Scott County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2015, 8:06 PM CDT for Morgan County, Scott County, Illinois. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2015, 8:06 PM CDT (01:06 UTC)
Expired
Jun 13, 2015, 9:00 PM CDT
In force
54 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Morgan County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WUUS53 KILX 140106
SVRILX
ILC137-171-140200-
/O.NEW.KILX.SV.W.0080.150614T0106Z-150614T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  SCOTT COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 900 PM CDT

* AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALSEY...OR
  NEAR WINCHESTER...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE...WINCHESTER...ALEXANDER...WAVERLY...BLUFFS...
  FRANKLIN...MURRAYVILLE...CHAPIN...WOODSON...MANCHESTER...ALSEY...
  JACKSONVILLE MUNICIPAL AIRPORT...LITERBERRY...SOUTH JACKSONVILLE...
  CONCORD...GLASGOW...LYNNVILLE...EXETER...LAKE JACKSONVILLE AND
  PRENTICE.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3987 9045 3987 9001 3954 8995 3952 9042
      3953 9056 3963 9061 3964 9061 3969 9064
TIME...MOT...LOC 0106Z 227DEG 34KT 3956 9045 

HAIL...<.75IN
WIND...60MPH
 
$$

AUTEN
2 follow-up statements
393 
WWUS53 KILX 140142
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT SAT JUN 13 2015

ILC171-140151-
/O.CAN.KILX.SV.W.0080.000000T0000Z-150614T0200Z/
SCOTT-
842 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SCOTT COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3987 9045 3987 9001 3954 8995 3954 9029
      3964 9029 3974 9037 3975 9037 3975 9038
      3984 9049
TIME...MOT...LOC 0141Z 223DEG 31KT 3978 9018 

$$

ILC137-140200-
/O.CON.KILX.SV.W.0080.000000T0000Z-150614T0200Z/
MORGAN-
842 PM CDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR MORGAN COUNTY...

AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JACKSONVILLE
MUNICIPAL AIRPORT...OR NEAR JACKSONVILLE...MOVING NORTHEAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ALEXANDER...WAVERLY...FRANKLIN...MURRAYVILLE...
WOODSON...CHAPIN...JACKSONVILLE MUNICIPAL AIRPORT...LITERBERRY...
SOUTH JACKSONVILLE...CONCORD...LAKE JACKSONVILLE AND PRENTICE.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 60 AND 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3987 9045 3987 9001 3954 8995 3954 9029
      3964 9029 3974 9037 3975 9037 3975 9038
      3984 9049
TIME...MOT...LOC 0141Z 223DEG 31KT 3978 9018 

HAIL...<.75IN
WIND...60MPH
 
$$

AUTEN
157 
WWUS53 KILX 140153
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT SAT JUN 13 2015

ILC137-140203-
/O.EXP.KILX.SV.W.0080.000000T0000Z-150614T0200Z/
MORGAN-
853 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY WILL EXPIRE AT
900 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3987 9045 3987 9001 3954 8995 3954 9029
      3964 9029 3974 9037 3975 9037 3975 9038
      3984 9049
TIME...MOT...LOC 0150Z 227DEG 34KT 3978 9018 

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:55 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 13, 6:55 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT SAT JUN 13 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 206 PM CDT SAT JUN 13 2015

MOIST DEEP SOUTHWEST FLOW CONTINUES TO PROVIDE PERIODS OF SHOWERS
AND THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS. ALTHOUGH
ATMOSPHERE ISN'T QUITE AS MOIST AS YESTERDAY (PER 12Z KILX
SOUNDING). POTENTIAL STILL REMAINS FOR SOME EFFICIENT CONVECTION
AND POSSIBLE PRECIP LOADING PRODUCING STRONG WINDS. ALTHOUGH
INITIAL CONVECTION THIS AFTERNOON HAS DEVELOPED IN SAME AREA AS
LAST NIGHTS LINE WHERE INSTABILITY AXIS REMAINS...LATEST MESOSCALE
MODELS SUGGEST PRECIPITATION DEVELOPING OVER MISSOURI WILL BE
BIGGER ORGANIZED THREAT AS IT MOVES NORTHEAST INTO WESTERN
ILLINOIS. INDIVIDUAL STORMS WILL LIKELY BE PRIMED TO PRODUCE
LOCALIZED STRONG WINDS. IF ORGANIZED LINES CAN DEVELOP...THERE IS
POTENTIAL FOR MORE WIDESPREAD DAMAGING WINDS.

LATEST HRRR SUGGEST SCATTERED CONVECTION EAST OF I-55 WILL BE MORE
DIURNAL IN NATURE DRIVEN BY INSTABILITY AND A LACK OF SHEAR.  MORE
SHEAR IS PROGGED OVER WESTERN ILLINOIS AND PRECIP MAY LINGER INTO
THE EARLY MORNING.

GROUND REMAINS LOCALLY SATURATED AND HEAVY PRECIPITATION POTENTIAL
LEADS TO SOME FLOODING POTENTIAL IN WESTERN ILLINOIS PER MPD ISSUED
BY WPC. AN ESF HAS BEEN ISSUED FOR LONG-RANGE HEAVY RAIN THREAT AND
WILL MENTION POTENTIAL FOR HEAVY RAIN IN GRIDS AND WORDED FORECASTS.

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 206 PM CDT SAT JUN 13 2015

LITTLE CHANGE IS EXPECTED IN THE FORECAST OVER THE NEXT 4 DAYS...AS
A FRONTAL BOUNDARY LINGERS ACROSS ILLINOIS AND A LARGE RIDGE IN
THE SOUTHEAST STATES PROVIDES A SOUTHWEST UPPER FLOW INTO
ILLINOIS. PERIODIC SHORTWAVES, SOME CONVECTIVELY INDUCED, WILL
RIDE THE SOUTHWEST FLOW INTO OUR FORECAST AREA. THERE ARE LARGE
UNCERTAINTIES IN TIMING AND LOCATION OF THE WAVES IN THE MODELS.
HOWEVER, THERE IS ENOUGH AGREEMENT OVER ABNORMALLY HIGH MOISTURE
CONTENT AND MODERATE INSTABILITY THAT WE KEPT LARGE PORTIONS OF
CENTRAL AND SOUTHEAST ILLINOIS IN LIKELY POPS EACH PERIOD THROUGH
WEDNESDAY.

SEVERE CHANCES APPEAR TO BE HIGHER ON SUNDAY AFTERNOON/EVE AND AGAIN
ON MONDAY, BUT WE CANT RULE OUT INCREASING CHANCES TUESDAY AND
WEDNESDAY AS THOSE DAYS GET CLOSER. PRECIP LOADING IN MANY
THUNDERSTORMS THROUGH AT LEAST MONDAY WILL BE SUFFICIENT TO PRODUCE
DOWNBURST WINDS. 0-6KM WIND SHEAR IS EXPECTED TO REMAIN BELOW 30KT,
WITH UNI-DIRECTIONAL SHEAR SUPPORTING THUNDERSTORMS TRAINING IN A
LINE. SO MAIN HAZARDS SHOULD CONTINUE TO BE DAMAGING WINDS AND FLASH
FLOODING. WILL MONITOR HAIL POTENTIAL, SINCE EVEN A SLIGHT LOWERING
OF THE FREEZING LEVEL WOULD INCREASE HAIL PRODUCTION.

WE CONSIDERED A FLASH FLOOD WATCH, BUT MODEL UNCERTAINTIES HAVE KEPT
A LOW CONFIDENCE IN ANY PARTICULAR LOCATION SEEING THE AXIS OF HEAVY
RAINS. WILL CONTINUE TO MONITOR CLOSELY IN THE COMING MODEL RUNS FOR
A POTENTIAL OPPORTUNITY TO HIGHLIGHT AN AREA OF CONCERN. FOR NOW,
WILL HIGHLIGHT THE FLOODING THREAT IN THE HAZARDOUS WEATHER OUTLOOK.

THE FAR EXTENDED STILL CONTAINS POPS IN THE CHANCE CATEGORY THROUGH
SATURDAY, BUT THERE ARE INDICATIONS THAT THE FRONT MAY SAG FAR
ENOUGH SOUTH OF OUR COUNTIES TO PROVIDE MORE SIGNIFICANT BREAKS IN
THE RAIN CHANCES FROM THURSDAY THROUGH SATURDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 655 PM CDT SAT JUN 13 2015

VFR CONDITIONS ARE EXPECTED AT ALL SITES NEXT 24HRS. CURRENT RADAR
LOOPS INDICATE THAT ONLY ONE SITE MIGHT HAVE PCPN...AND THAT IS
SPI OVER THE NEXT SEVERAL HOURS. SO WILL KEEP THEM WITH VCTS FOR
NOW. WITH ALL OTHER SITES WILL HAVE JUST SCATTERED LOWER CLOUDS
AND BROKEN MID CLOUDS FOR THE REST OF THE NIGHT. BY LATE
MORNING...EXPECTING MID CLOUDS TO DISSIPATE WITH SCATTERED CU
CONTINUING. IN THE EARLY MORNING...HIGH RES MODELS SHOW SOME LOWER
CLOUDS GETTING INTO ONLY PIA AND SPI TAFS SO HAVE A TEMPO TROUP
FOR BOTH SITES WITH BROKEN CIGS AROUND 2.5KFT. WINDS SHOULD BE
SOUTHERLY THROUGH THE PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARKER
LONG TERM...SHIMON
AVIATION...AUTEN
Hazardous weather outlook, Jun 13, 3:06 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT SAT JUN 13 2015

ILZ027>031-036>038-040>042-047-048-140600-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-PEORIA-
SCHUYLER-STARK-TAZEWELL-WOODFORD-
306 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA AGAIN
THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN
DAMAGING WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY
RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND
WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO
MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SPOON
RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH
FRIDAY. THE THREAT FOR ORGANIZED AFTERNOON AND EVENING SEVERE
WEATHER WILL PERSIST OVER THE AREA SUNDAY AND MONDAY. IN ADDITION
TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL
WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND
FLASH FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF HEAVY RAINFALL OR
FLOODING WOULD BE APPRECIATED.

ILZ043>046-049>051-053-140600-
CHAMPAIGN-DE WITT-MACON-MORGAN-PIATT-SANGAMON-SCOTT-VERMILION-
306 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS
AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN STRONG
WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL
WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN
AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE
FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SANGAMON RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH
FRIDAY. THE THREAT FOR AFTERNOON AND EVENING ORGANIZED SEVERE
WEATHER WILL INCREASE OVER THE AREA AGAIN SUNDAY AND MONDAY. IN
ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY
RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE
RIVER AND FLASH FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

ILZ052-054>057-061>063-066>068-071>073-140600-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
306 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS
AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN STRONG
WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL
WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN
AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR FLOODING WILL
CONTINUE ALONG THE WABASH AND LITTLE WABASH BASINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH
FRIDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE
OVER THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE
SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL
CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH
FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

BARKER

In the hours before

Special weather statement, Jun 13, 2:57 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT SAT JUN 13 2015

ILZ045-046-132045-
CHAMPAIGN-VERMILION-
257 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAMPAIGN COUNTY UNTIL
345 PM CDT...

AT 256 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE OF THE WOODS...OR 6 MILES NORTHWEST OF CHAMPAIGN...MOVING
NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHAMPAIGN...RANTOUL...MAHOMET...THOMASBORO...GIFFORD...LAKE OF THE
WOODS...ROYAL...PENFIELD AND FLATVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 237 AND 254.
 INTERSTATE 74 BETWEEN MILE MARKERS 171 AND 179.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 4022 8794 4019 8794 4012 8839 4022 8843
      4028 8835 4040 8807 4040 8793 4023 8793
TIME...MOT...LOC 1956Z 247DEG 28KT 4020 8833

BARKER
Local storm report, Jun 13, 6:35 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
635 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
06/13/2015  M1.13 INCH       MARSHALL           IL   MESONET

            RAIN FELL BETWEEN 530-600 PM.

&&

JRP
Local storm report, Jun 13, 6:54 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/13/2015  M1.60 INCH       MARSHALL           IL   TRAINED SPOTTER

            RAIN FELL IN ONE HOUR.

&&

JRP
Local storm report, Jun 13, 8:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
06/13/2015  M1.13 INCH       KNOX               IL   CO-OP OBSERVER

            SINCE 6 AM

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:22 PM CDTSevere Thunderstorm WarningILXLogan23 min
Jun 13, 8:46 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell29 min
Jun 14, 10:57 AM CDTRiver Flood WarningILXMarshall, Putnam44 days
Jun 14, 3:21 PM CDTFlash Flood WarningILXChampaign, McLean, Piatt3 hr
Jun 14, 6:10 PM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Mason, Menard, Tazewell6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.